MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Model Number E 411
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The last calibration was performed on 30-may-2025.Quality controls were acceptable.A review of alarm trace data showed no relevant alarms.The field service engineer determined there was a bad calibration of troponin t.Troponin t results normalized after re-calibration.The investigation could not identify a product problem.It was determined that the re-calibration resolved the issue.Medwatch fields d1, d2, d4, g1, and g4 have been updated.
 
Additional Manufacturer Narrative
The troponin t reagent lot number was 82721400, with an expiration date of 30-apr-2026.The customer ran water as patient samples on the complained analyzer and the troponin t results were around 37 to 38 ng/l versus approximately 10 ng/l when tested in a second analyzer.The customer replaced the reagent pack and re-calibrated.It was noted that the baseline calibration signals were raised.The customer tried running water as a patient sample again and this time it recovered within expectations.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys troponin t gen 5 stat on a cobas e 411 analyzer.The sample initially resulted in a troponin t value of approximately 35 ng/l.Another sample collected from the patient resulted in a troponin t value of < 6 ng/l, so the result from the complained sample was questioned.The complained sample was repeated on a second analyzer on (b)(6) 2025, resulting in a troponin t value of < 6 ng/l with a data flag.The customer repeated the sample on the original e411 analyzer and it resulted in a value of 39.8 ng/l.The < 6 ng/l value from the second analyzer was deemed correct.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22296733
Report Number1823260-2025-01891
Device Sequence Number18222488
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberE 411
Device Catalogue Number08469865160
Device Lot Number82721400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale